# SDR P5CA9600662

- Difficulty date: August 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832FT
- Make and model: Boeing 747121
- Aircraft serial: 20347
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LEVEL ONE CORROSION AND PROTRUDING HI-LOCK ON FUSELAGE SKIN RT SIDE AT STR 40 AREA STA 1700.  REMOVED CORROSION FROM SKIN IAW SRM 51-10-01.  INSTALLED NEW HI-LOCK AND RIVET IAW SRM 51-30-02.
